MathSciNet Relay Station
MathSciNet bibliographic data
MR2999041 22E57 (11L05)
Heinloth, Jochen; Ngô, Bao-Châu; Yun, Zhiwei Kloosterman sheaves for reductive groups. Ann. of Math. (2) 177 (2013), no. 1, 241–310.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement